Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 167, NWS Fort Worth, TX

May 10, 2021Collin County, Hunt County, Rockwall County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 10, 2021, 10:07 PM CDT for Collin County, Hunt County, Rockwall County, Texas. It was in force for 42 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2021, 10:07 PM CDT (03:07 UTC)
Expired
May 10, 2021, 10:49 PM CDT
In force
42 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Collin County, TX, Hunt County, TX, Rockwall County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 111 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 10:10 PM CDTHAIL 1.25Lavon, TXQUARTER TO HALF DOLLAR SIZE HAIL IN LAVON.
May 10, 10:11 PM CDTHAIL 11 Ssw Lavon, TXREPORT FROM MPING: QUARTER (1.00 IN.).
May 10, 10:13 PM CDTHAIL 11 Nne Lavon, TXREPORT FROM MPING: QUARTER (1.00 IN.).
May 10, 10:15 PM CDTHAIL 1.5Lavon, TXSOCIAL MEDIA PHOTO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 3.1 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2021-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2021-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
474 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

281 
WUUS54 KFWD 110307
SVRFWD
TXC085-231-397-110400-
/O.NEW.KFWD.SV.W.0167.210511T0307Z-210511T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
1007 PM CDT Mon May 10 2021

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Northern Rockwall County in north central Texas...
  Northwestern Hunt County in north central Texas...
  Southeastern Collin County in north central Texas...

* Until 1100 PM CDT.

* At 1007 PM CDT, a severe thunderstorm was located over Wylie,
  moving northeast at 45 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is possible.

* Locations impacted include...
  Rowlett, Wylie, Rockwall, Greenville, Sachse, Royse City,
  Princeton, Fate, Lucas, Parker, Farmersville, Wolfe City, Caddo
  Mills, Celeste, Lavon, St. Paul, Nevada, Josephine and
  Neylandville.

This includes Interstate 30 between mile markers 65 and 66, between
mile markers 69 and 70, between mile markers 75 and 79, and between
mile markers 86 and 99.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3310 9603 3288 9651 3298 9652 3298 9658
      3305 9660 3336 9625 3340 9592
TIME...MOT...LOC 0307Z 231DEG 39KT 3303 9650 

HAIL...1.25IN
WIND...<50MPH
$$

Bain
3 follow-up statements
865 
WWUS54 KFWD 110321
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1021 PM CDT Mon May 10 2021

TXC397-110330-
/O.CAN.KFWD.SV.W.0167.000000T0000Z-210511T0400Z/
Rockwall TX-
1021 PM CDT Mon May 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ROCKWALL COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area...therefore, the warning has been cancelled for 
Rockwall County.

LAT...LON 3298 9629 3302 9646 3310 9652 3336 9625
      3340 9592 3310 9603
TIME...MOT...LOC 0320Z 233DEG 33KT 3307 9637 

$$

TXC085-231-110400-
/O.CON.KFWD.SV.W.0167.000000T0000Z-210511T0400Z/
Hunt TX-Collin TX-
1021 PM CDT Mon May 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHWESTERN HUNT AND SOUTHEASTERN COLLIN COUNTIES...

At 1020 PM CDT, a severe thunderstorm was located near Farmersville,
or 8 miles east of Wylie, moving northeast at 40 mph.

HAZARD...Half dollar size hail.

SOURCE...Trained weather spotters reported half dollar size hail in 
         Lavon at 10:10 PM. Radar continues to indicate the threat 
         for hail close to the size of half dollars. 

IMPACT...Damage to vehicles is possible.

Locations impacted include...
Wylie, Greenville, Royse City, Princeton, Farmersville, Wolfe City,
Caddo Mills, Celeste, Lavon, Nevada, Josephine and Neylandville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

This storm is producing half dollar size hail. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows.

Heavy rainfall is occurring with this storm, and may lead to 
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3298 9629 3302 9646 3310 9652 3336 9625
      3340 9592 3310 9603
TIME...MOT...LOC 0320Z 233DEG 33KT 3307 9637 

HAIL...1.25IN
WIND...<50MPH
 
$$

Bain
218 
WWUS54 KFWD 110340
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1040 PM CDT Mon May 10 2021

TXC085-110349-
/O.CAN.KFWD.SV.W.0167.000000T0000Z-210511T0400Z/
Collin TX-
1040 PM CDT Mon May 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLLIN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled for 
Collin County. 

LAT...LON 3340 9592 3310 9603 3298 9630 3318 9629
      3329 9616
TIME...MOT...LOC 0339Z 231DEG 39KT 3316 9612 

$$

TXC231-110400-
/O.CON.KFWD.SV.W.0167.000000T0000Z-210511T0400Z/
Hunt TX-
1040 PM CDT Mon May 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR CENTRAL HUNT COUNTY...

At 1039 PM CDT, a severe thunderstorm was located near Greenville,
moving northeast at 45 mph.

HAZARD...Half dollar size hail.

SOURCE...Trained weather spotters reported golf ball size hail 
         around 10:12 PM near Lavon.  

IMPACT...Damage to vehicles is possible.

Locations impacted include...
Greenville, Royse City, Caddo Mills, Josephine and Neylandville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3340 9592 3310 9603 3298 9630 3318 9629
      3329 9616
TIME...MOT...LOC 0339Z 231DEG 39KT 3316 9612 

HAIL...1.25IN
WIND...<50MPH
 
$$

Bain
803 
WWUS54 KFWD 110349
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1049 PM CDT Mon May 10 2021

TXC231-110358-
/O.CAN.KFWD.SV.W.0167.000000T0000Z-210511T0400Z/
Hunt TX-
1049 PM CDT Mon May 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HUNT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled. However...small hail and 
heavy rain are still possible with this thunderstorm.

LAT...LON 3340 9592 3310 9603 3298 9630 3318 9629
      3329 9616
TIME...MOT...LOC 0345Z 231DEG 39KT 3323 9602 

$$

Bain

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 8:20 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, May 10, 8:20 PM CDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
820 PM CDT Mon May 10 2021

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Through Tuesday/

Ample MUCAPE and effective shear combined with isentropic upglide
above the frontal inversion to result in numerous thunderstorms
across North Texas this evening. A hail threat will be maintained
with this activity due to steep lapse rates and the ability for
convection to take on an elevated supercellular storm mode.
Convection should be able to continue through the rest of this
evening, but may lessen overnight as the column experiences
convective overturning and undergoes some modest stabilization.

Another round of widespread convection should materialize
sometime tomorrow morning with another strong wave of isentropic
ascent. This should traverse most of the CWA throughout the
course of the day. More marginal lapse rates through the mid
levels and slightly weaker shear are expected to be in place as
this occurs, which should keep the potential for strong/severe
storms lower than this evening's convection. However, some sub-
severe hail will certainly be possible with more robust cells. The
main concern may be from heavy rainfall and flooding with
isolated areas possibly receiving a few inches in a short time
span. This wave should taper off from west to east late tomorrow
afternoon or evening.

Outside of convective chances, other forecast concerns include the
potential for some dense fog tonight, while abnormally cool
conditions persist. The main area for fog potential will be
roughly west of I-35 and south of I-20, and we'll need to keep an
eye on a potential Dense Fog Advisory overnight. Temperatures
will mostly hover in the mid 50s to upper 60s for the next 36
hours beneath overcast skies with some mist/drizzle possible
elsewhere.

-Stalley

&&

.LONG TERM... /Issued 339 PM CDT Mon May 10 2021/
/Tuesday night Through Next Weekend/

Another cold front arrives in late Tuesday afternoon and night
period across the area, as a strong mid level impulse moves
gradually to the south and east of the CWA through Wednesday
morning. This will continue the highest rain chances across
Central and East Texas, while continuing the well below normal and
wet conditions. I did begin to undercut the NBM PoPs gradually
after midnight and through Wednesday, as the CWA begins to
experience gradually increasing mass subsidence aloft. I
maintained lower thunderstorm possibilities versus actual PoPs, as
enough MUCAPE and steep enough lapse rates linger to allow for
some discharge potential above the cool near surface frontal
layer. Though the potential for localized heavy rainfall and an
isolated flood threat continue Tuesday evening, I expect the
heavier convective rainfall to begin shifting toward the Texas
Coast and the Lower Mississippi River Valley as we move into early
Wednesday. Little diurnal range between low and high temperatures
Wednesday are expected to continue as low level cold advection
and expansive cloud cover keep temperatures from responding.
Continuing cloud cover from weak isentropic low level ascent over
the shallow frontal boundary and light northeast winds will likely
keep things cool and moist Wednesday night. Decreasing clouds and
increasing insolation on Thursday should allow for a gradual
modification of the airmass and a warm up back into upper 60s to
mid 70s on Thursday. This will be the transition day and likely
the trickiest day to forecast temperatures, as temperatures could
be warmer, or cooler if cloud cover decreases more or less than
currently depicted in the forecast.

Increasing ridging aloft across the Western U.S. and Rockies will
bring a drier northwest flow regime across North and Central
Texas by Friday. Shortwave ridging then takes hold for much of the
weekend, before breaking down in response to a lead shortwave
transiting the area well in advance of an organizing and
strengthening trough over the Great Basin well to the west. At the
surface, strengthening lee cyclogenesis across the Central High
Plains will bring gusty southerly surface winds and moisture
return back northward across the area moving into next weekend.
This will also bring the humidity back northward, as well as more
seasonable temperatures indicative of mid-May around here. Lows in
the 60s and humid highs in the 80s will make their return.

Though low convective chances increase late Saturday and into
Sunday, it doesn't appear severe weather will be a major issue
due to a strengthening elevated mixed layer/capping inversion
across the area. The more established severe weather threat
appears to be confined across West Texas and the Texas Panhandle
in the vicinity of an established surface dryline, hotter
temperatures likely in the 90s, and strong instability that
correlate with increasingly divergent mid level flow over that
area. Deterministic models want to cut off and deepen the energy
across the Desert Southwest and Northwest Mexico early next week,
while ensembles prefer a deep, but slow-moving open trough that
brings off and on convective chances to the Southern Plains. As is
usually the case with deep, southern latitude systems, finer
details and and potential for more significant weather will likely
iron themselves out with time.

05/

&&

.AVIATION... /NEW/
/00z TAFs/

A few more hours of TSRA impacts are possible at DFW area airports
before convection tapers off somewhat later this evening.
Afterwards, predominantly IFR or even LIFR conditions should exist
into tomorrow morning at all TAF sites. Another round of TSRA is
expected sometime tomorrow morning with additional TSRA expected at
all TAF sites. Right now, the most likely window for this would
be about 15z to 19z, but this timing could change by a couple
hours in either direction depending on trends. Activity should
taper off from west to east in the afternoon or evening.
Otherwise, some visibility reductions are possible throughout the
period, particularly at Waco tomorrow morning when some borderline
dense fog is possible. Poor flying conditions with IFR/LIFR cigs
should persist into tomorrow night.

-Stalley

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    56  64  57  67  55 /  80  90  60  20  10
Waco                60  68  58  66  56 /  50  90  70  40  20
Paris               54  59  54  65  51 /  70  90  60  20  10
Denton              54  61  54  65  52 /  70  90  50  20  10
McKinney            55  60  55  66  53 /  80  90  50  20  10
Dallas              58  64  58  67  56 /  90  90  60  20  10
Terrell             56  63  55  66  52 /  90  90  60  20  10
Corsicana           59  68  58  67  55 /  70  90  70  30  20
Temple              59  71  60  67  56 /  40  80  70  40  20
Mineral Wells       54  62  53  64  51 /  50  90  40  30  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, May 10, 5:50 PM CDT, 4 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
550 PM CDT Mon May 10 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111215-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
550 PM CDT Mon May 10 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
Thunderstorm chances will continue through tonight. A few strong to
severe storms containing hail are possible, especially in North Texas
this evening. Gusty storm outflow winds can't be ruled out across
eastern Central Texas if storms develop near a stalled front. In
addition, brief heavy rainfall may also result in minor flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Thunderstorm chances will continue through Wednesday. While the
overall severe weather threat will be low, localized heavy rainfall
may lead to isolated instances of flash flooding across eastern
Central Texas late Tuesday into Tuesday night. Mainstem rivers across
this area may also experience enough run off for the potential for
minor flooding in nearby farmland.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 10, 8:47 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
847 PM CDT Mon May 10 2021

TXZ118-110215-
Tarrant TX-
847 PM CDT Mon May 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TARRANT COUNTY UNTIL
915 PM CDT...

At 846 PM CDT, Doppler radar was tracking a strong thunderstorm over
Everman, moving east at 20 mph.

Nickel size hail will be possible with this storm.

 This strong thunderstorm will be near...
  Kennedale around 855 PM CDT.
  Mansfield around 905 PM CDT.

LAT...LON 3255 9704 3255 9733 3266 9736 3274 9704
TIME...MOT...LOC 0146Z 260DEG 18KT 3262 9726

25
Local storm report, May 10, 9:00 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
900 PM CDT MON MAY 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     HAIL             1 NE EVERMAN            32.64N 97.27W
05/10/2021  U1.25 INCH       TARRANT            TX   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

&&

MSS
Local storm report, May 10, 9:22 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
922 PM CDT MON MAY 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             3 N MANSFIELD           32.61N 97.12W
05/10/2021  E1.00 INCH       TARRANT            TX   TRAINED SPOTTER

            QUARTER HAIL REPORTED AT INTERSECTION OF
            TURNER-WARNELL AND MATLOCK.

&&

MSS
Local storm report, May 10, 9:26 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
926 PM CDT MON MAY 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     HAIL             3 NNE MANSFIELD         32.61N 97.10W
05/10/2021  U1.00 INCH       TARRANT            TX   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

MSS
Special weather statement, May 10, 9:30 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
930 PM CDT Mon May 10 2021

TXZ093-094-104-105-110315-
Hunt TX-Collin TX-Grayson TX-Fannin TX-
930 PM CDT Mon May 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUNT...NORTHEASTERN
COLLIN...SOUTHEASTERN GRAYSON AND SOUTHERN FANNIN COUNTIES UNTIL 1015
PM CDT...

At 929 PM CDT, Doppler radar was tracking a strong thunderstorm near
Anna, or 14 miles northeast of McKinney, moving northeast at 45 mph.

Nickel size hail will be possible with this storm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

LAT...LON 3324 9650 3340 9663 3370 9616 3340 9592
TIME...MOT...LOC 0229Z 238DEG 41KT 3337 9649

Bain
Special weather statement, May 10, 9:50 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
950 PM CDT Mon May 10 2021

TXZ104-105-119-120-110315-
Hunt TX-Collin TX-Rockwall TX-Dallas TX-
950 PM CDT Mon May 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROCKWALL...NORTHWESTERN
HUNT...SOUTHEASTERN COLLIN AND NORTHEASTERN DALLAS COUNTIES UNTIL
1015 PM CDT...

At 949 PM CDT, Doppler radar was tracking a strong thunderstorm over
Garland, moving northeast at 50 mph. Another strong thunderstorm was
located between Farmersville and Nevada and will move northeast at
50 mph.

Nickel size hail will be possible with these storms.

 Locations impacted include...
Dallas, Plano, Garland, Mesquite, Richardson, Allen, Rowlett, Wylie,
Rockwall, Greenville, Sachse, Murphy, Royse City, Fairview,
Princeton, Fate, Lucas, Parker, Farmersville and Lowry Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Fort Worth.

&&

LAT...LON 3281 9667 3296 9679 3324 9649 3340 9592
      3310 9603
TIME...MOT...LOC 0249Z 237DEG 45KT 3293 9664

Bain

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:05 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson55 min
May 10, 7:19 PM CDTSpecial Weather StatementFWDHunt26 min
May 10, 7:22 PM CDTSpecial Weather StatementFWDDallas23 min
May 10, 7:36 PM CDTSpecial Weather StatementFWDDallas24 min
May 10, 7:38 PM CDTSpecial Weather StatementFWDJohnson37 min
May 10, 8:13 PM CDTSpecial Weather StatementFWDErath32 min
May 10, 8:17 PM CDTSevere Thunderstorm WarningFWDErath43 min
May 10, 8:47 PM CDTSpecial Weather StatementFWDTarrant28 min
May 10, 8:56 PM CDTAreal Flood AdvisoryFWDHood, Johnson, Parker, Tarrant3 hr
May 10, 9:00 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant30 min
May 10, 9:27 PM CDTSevere Thunderstorm WarningFWDDallas, Kaufman63 min
May 10, 9:30 PM CDTSpecial Weather StatementFWDFannin45 min
May 10, 9:50 PM CDTSpecial Weather StatementFWDHunt25 min
May 10, 10:11 PM CDTSpecial Weather StatementFWDFannin49 min
May 10, 10:26 PM CDTAreal Flood AdvisoryFWDDallas3 hr
May 10, 10:29 PM CDTSevere Thunderstorm WarningFWDDallas, Kaufman61 min
May 10, 11:00 PM CDTRiver Flood WarningFWDDallas, Denton37 hr
May 10, 11:00 PM CDTRiver Flood WarningFWDHunt46 hr
May 10, 11:00 PM CDTRiver Flood WarningFWDHunt, Kaufman, Rockwall57 hr
May 10, 11:32 PM CDTSpecial Weather StatementFWDKaufman43 min
May 11, 12:42 AM CDTRiver Flood WarningFWDDallas2 hr
May 11, 12:51 AM CDTAreal Flood AdvisoryFWDKaufman, Van Zandt3 hr
May 11, 1:10 AM CDTSpecial Weather StatementFWDVan Zandt50 min
May 11, 3:20 AM CDTFlash Flood WatchFWDAnderson, Delta, Freestone, Henderson, Hopkins, Hunt and 6 more15 hr
May 11, 11:12 AM CDTSpecial Weather StatementFWDCherokee18 min
May 11, 12:38 PM CDTSpecial Weather StatementFWDErath37 min
May 11, 12:48 PM CDTAreal Flood AdvisoryFWDDallas, Ellis, Johnson, Tarrant3 hr
May 11, 1:42 PM CDTAreal Flood AdvisoryFWDComanche, Hamilton, Mills3 hr
May 11, 1:52 PM CDTRiver Flood WarningFWDDallas11 hr
May 11, 2:02 PM CDTSpecial Weather StatementFWDLeon28 min
May 11, 2:09 PM CDTSpecial Weather StatementFWDHenderson36 min
May 11, 2:30 PM CDTSevere Thunderstorm WarningFWDLeon28 min
May 11, 2:37 PM CDTAreal Flood AdvisoryFWDKaufman3 hr
May 11, 3:01 PM CDTSpecial Weather StatementFWDAnderson29 min
May 11, 3:16 PM CDTSpecial Weather StatementFWDBell29 min
May 11, 3:35 PM CDTSpecial Weather StatementFWDFalls25 min
May 11, 4:04 PM CDTRiver Flood WarningFWDDallas40 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.